Alert archive / California / Gale Watches in 2012
Gale Watch 31, NWS Eureka, CA
NWS Eureka, CA issued this gale watch at Oct 29, 2012, 3:28 AM PDT. It took effect at Oct 30, 2012, 6:00 PM PDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- Oct 29, 2012, 3:28 AM PDT (10:28 UTC)
- In effect from
- Oct 30, 2012, 6:00 PM PDT
- Expired
- Oct 30, 2012, 2:44 AM PDT
- In force
- Issued by
- NWS Eureka, CA
The text
As transmitted, in the capitals the NWS used until 2016.
884 WHUS76 KEKA 291028 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 328 AM PDT MON OCT 29 2012 ...STRONG FRONT APPROACHING WATERS TUE NIGHT INTO WED... .AN AREA OF LOW PRESSURE CROSSING THE DATELINE TODAY WILL MAKE ITS WAY TO THE WEST COAST BY TUE NIGHT. WITH LOW PRESSURE OFF THE COAST AND HIGH PRESSURE OVER THE INTERIOR WEST...SOUTHERLY WINDS WILL INCREASE. GALE CONDITIONS ARE POSSIBLE ACROSS THE OUTER WATERS AND AROUND PROMINENT CAPES AND POINTS. AS SUCH A GALE WATCH HAS BEEN ISSUED DUE TO LACK OF CONFIDENCE IN TIMING OF GALE CONDITIONS. PZZ470-291830- /O.NEW.KEKA.GL.A.0031.121031T0100Z-121101T0100Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 328 AM PDT MON OCT 29 2012 ...GALE WATCH IN EFFECT FROM TUESDAY EVENING THROUGH WEDNESDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE WATCH... WHICH IS IN EFFECT FROM TUESDAY EVENING THROUGH WEDNESDAY AFTERNOON. * WINDS...S INCREASING TO 20 TO 30 KT WITH GUSTS TO 40 KT EXPECTED OVERNIGHT TUE INTO WED. WINDS WILL DIMINISH WED EVENING INTO THU. * SEAS...STEEP SHORT PERIOD SOUTHERLY SEAS WILL BUILD TO 10 TO 15 FT TUE NIGHT INTO WED THEN SUBSIDE ON THU. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
4 follow-up statements
932 WHUS76 KEKA 291545 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 845 AM PDT MON OCT 29 2012 ...STRONG FRONT APPROACHING WATERS TUE NIGHT INTO WED... .AN AREA OF LOW PRESSURE CROSSING THE DATELINE TODAY WILL MAKE ITS WAY TO THE WEST COAST BY TUE NIGHT. WITH LOW PRESSURE OFF THE COAST AND HIGH PRESSURE OVER THE INTERIOR WEST...SOUTHERLY WINDS WILL INCREASE. GALE CONDITIONS ARE POSSIBLE ACROSS THE OUTER WATERS AND AROUND PROMINENT CAPES AND POINTS. AS SUCH A GALE WATCH HAS BEEN ISSUED DUE TO LACK OF CONFIDENCE IN TIMING OF GALE CONDITIONS. PZZ470-292345- /O.CON.KEKA.GL.A.0031.121031T0100Z-121101T0100Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 845 AM PDT MON OCT 29 2012 ...GALE WATCH REMAINS IN EFFECT FROM TUESDAY EVENING THROUGH WEDNESDAY AFTERNOON... A GALE WATCH REMAINS IN EFFECT FROM TUESDAY EVENING THROUGH WEDNESDAY AFTERNOON. * WINDS...S INCREASING TO 20 TO 30 KT WITH GUSTS TO 40 KT EXPECTED OVERNIGHT TUE INTO WED. WINDS WILL DIMINISH WED EVENING INTO THU. * SEAS...STEEP SHORT PERIOD SOUTHERLY SEAS WILL BUILD TO 10 TO 15 FT TUE NIGHT INTO WED THEN SUBSIDE ON THU. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
099 WHUS76 KEKA 292130 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 230 PM PDT MON OCT 29 2012 ...STRONG FRONT APPROACHING WATERS TUE NIGHT INTO WED... .AN AREA OF LOW PRESSURE WELL OFFSHORE WILL MAKE ITS WAY TO THE WEST COAST LATE TUE NIGHT. WITH LOW PRESSURE OFF THE COAST AND HIGH PRESSURE OVER THE INTERIOR WEST...SOUTHERLY WINDS WILL INCREASE. GALE CONDITIONS ARE POSSIBLE ACROSS THE OUTER WATERS AND AROUND PROMINENT CAPES AND POINTS. PZZ470-300530- /O.NEW.KEKA.SC.Y.0072.121030T1400Z-121031T0100Z/ /O.CON.KEKA.GL.A.0031.121031T0100Z-121101T0100Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 230 PM PDT MON OCT 29 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM 7 AM TO 6 PM PDT TUESDAY... ...GALE WATCH REMAINS IN EFFECT FROM TUESDAY EVENING THROUGH WEDNESDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 7 AM TO 6 PM PDT TUESDAY. A GALE WATCH REMAINS IN EFFECT FROM TUESDAY EVENING THROUGH WEDNESDAY AFTERNOON. * WINDS...S INCREASING TO 15 TO 25 KT ON TUESDAY. WINDS ARE EXPECTED TO PEAK AT 20 TO 30 KT WITH GUSTS TO 40 KT LATE TUESDAY NIGHT INTO WED. WINDS WILL DIMINISH WED EVENING INTO THU. * SEAS...STEEP SHORT PERIOD SOUTHERLY SEAS WILL BUILD TO 10 TO 15 FT TUE NIGHT INTO WED THEN SUBSIDE ON THU. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
784 WHUS76 KEKA 300432 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 932 PM PDT MON OCT 29 2012 ...STRONG FRONT APPROACHING WATERS TUE NIGHT INTO WED... .AN AREA OF LOW PRESSURE WELL OFFSHORE WILL MAKE ITS WAY TO THE WEST COAST LATE TUE NIGHT. WITH LOW PRESSURE OFF THE COAST AND HIGH PRESSURE OVER THE INTERIOR WEST...SOUTHERLY WINDS WILL INCREASE. GALE CONDITIONS ARE POSSIBLE ACROSS THE OUTER WATERS AND AROUND PROMINENT CAPES AND POINTS. PZZ470-301245- /O.CON.KEKA.SC.Y.0072.121030T1400Z-121031T0100Z/ /O.CON.KEKA.GL.A.0031.121031T0100Z-121101T0100Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 932 PM PDT MON OCT 29 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM TO 6 PM PDT TUESDAY... ...GALE WATCH REMAINS IN EFFECT FROM TUESDAY EVENING THROUGH WEDNESDAY AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM TO 6 PM PDT TUESDAY. A GALE WATCH REMAINS IN EFFECT FROM TUESDAY EVENING THROUGH WEDNESDAY AFTERNOON. * WINDS...S INCREASING TO 15 TO 25 KT ON TUESDAY. WINDS ARE EXPECTED TO PEAK AT 20 TO 30 KT WITH GUSTS TO 40 KT LATE TUESDAY NIGHT INTO WED. WINDS WILL DIMINISH WED EVENING INTO THU. * SEAS...STEEP SHORT PERIOD SOUTHERLY SEAS WILL BUILD TO 10 TO 15 FT TUE NIGHT INTO WED THEN SUBSIDE ON THU. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
040 WHUS76 KEKA 300944 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 244 AM PDT TUE OCT 30 2012 ...STRONG COLD FRONT MOVING INTO THE WATER LATE TUE THROUGH WED... PZZ470-301745- /O.EXT.KEKA.SC.Y.0072.121030T1600Z-121031T0400Z/ /O.UPG.KEKA.GL.A.0031.121031T0100Z-121101T0100Z/ /O.NEW.KEKA.GL.W.0044.121031T0400Z-121101T0400Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 244 AM PDT TUE OCT 30 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 9 AM THIS MORNING TO 9 PM THIS EVENING... ...GALE WARNING IN EFFECT FROM 9 PM THIS EVENING TO 9 PM WEDNESDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO 9 PM WEDNESDAY. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 9 AM THIS MORNING TO 9 PM THIS EVENING. THE GALE WATCH IS NO LONGER IN EFFECT. * WINDS...S INCREASING TO 15 TO 25 KT ON TUESDAY AFTERNOON. WINDS ARE EXPECTED TO PEAK AT 20 TO 30 KT WITH GUSTS TO 40 KT LATE TUESDAY NIGHT INTO WED. WINDS WILL DIMINISH THU. * SEAS...STEEP SHORT PERIOD SOUTHERLY SEAS WILL BUILD TO 10 TO 15 FT TUE NIGHT INTO WED THEN SUBSIDE ON THU. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ450-301745- /O.NEW.KEKA.SC.Y.0073.121031T0400Z-121101T1000Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 244 AM PDT TUE OCT 30 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 3 AM THURSDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO 3 AM THURSDAY. * WINDS...SOUTHERLY WINDS WILL INCREASE ON WED AS A COLD FRONT PUSHES TOWARD THE COAST. WINDS ARE FORECAST TO BE 15 TO 25 KT THROUGH MUCH OF WED. GUSTS AS HIGH AS 35 KT ARE POSSIBLE NEAR POINT SAINT GEORGE...CAPE MENDOCINO...AND OTHER PROMINENT HEADLANDS. * WAVES...STEEP SHORT PERIOD SEAS WILL BEGIN TO BUILD INTO THE NEAR SHORE WATERS LATE THIS EVENING. SEAS WILL REACH AS HIGH 12 FT ON WED BEFORE SUBSIDING ON THU TO NEAR 6 FT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ475-301745- /O.NEW.KEKA.SC.Y.0073.121031T0400Z-121101T0400Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 244 AM PDT TUE OCT 30 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 9 PM PDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO 9 PM WEDNESDAY. * WINDS...SOUTHERLY WINDS WILL INCREASE THIS EVENING AHEAD OF AN APPROACHING COLD FRONT. SUSTAINED WINDS WILL BE 20 TO 30 KT OVERNIGHT AND THRU MUCH OF WED. HIGHER GUSTS ARE POSSIBLE AND GENERALLY BE CONFINED TO THE NORTHERN PORTIONS OF THE ZONE. WINDS WILL EASE ON THU AS THE FRONT DISSIPATES. * WAVES...STEEP SHORT PERIOD SEAS WILL BUILD ALONG SIDE THE INCREASING WINDS. SEAS WILL BUILD RAPIDLY TONIGHT TO NEAR 12 FT THEN PEAK NEAR 14 FT ON WED WITH A DOMINANT PERIOD OF AROUND 8 SECONDS. SEAS WILL SUBSIDE QUICKLY ON THU TO AROUND 6 FT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
What forecasters said that day
The local office's own words before this gale watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this gale watch went out at Oct 28, 6:24 PM PDT, 9 hours 4 minutes earlier.
Area forecast discussion, Oct 28, 6:24 PM PDT, 9 hours 4 minutes before
AREA FORECAST DISCUSSION...CORRECTED NATIONAL WEATHER SERVICE EUREKA CA 624 PM PDT SUN OCT 28 2012 .SYNOPSIS... MONDAY INTO TUESDAY WILL FEATURE WARM AND DRY CONDITIONS BEFORE A COLD FRONT APPROACHES ON WEDNESDAY BRINGING A GOOD DOSE OF RAIN TO NORTHWEST CA. && .DISCUSSION...(TONIGHT THROUGH THURSDAY MORNING) MARINE LAYER REMAINS RELATIVELY SHALLOW WITH A RETURN OF FOG AND LOW CLOUDS TONIGHT. NAM HAS BEEN MORE AGGRESSIVE WITH LOW LEVEL MOISTURE AND WEAK LIFT AS SHORTWAVE PASSES BY TO OUR NORTH TONIGHT INTO MONDAY...THUS A CHANCE OF LIGHT DRIZZLE ALONG THE NORTH COAST REMAINS IN THE FORECAST. LATEST 12Z RUNS CONTINUE TO TREND TOWARD A LATER ARRIVAL OF THE COLD FRONT AND ASSOCIATED HEAVIER RAIN. WHAT ORIGINALLY WAS LATE TUESDAY NOW LOOKS LIKE WEDNESDAY MORNING FOR WIDESPREAD RAIN. ALSO LOOKS LIKE MODELS HAVE REDUCED RAINFALL AMOUNTS THAN EARLIER GIVEN THE TRENDS...PERHAPS MORE LIKE 1 TO 3 INCHES WITH THE HIGHER END OF THAT RANGE NEAR THE ORCA BORDER AND MENDOCINO COUNTY PERHAPS ESCAPING WITH LESS THAN AN INCH. STILL POSSIBLE THAT COLD FRONT MOVES THROUGH BEFORE WEDNESDAY EVENING AND IT DRIES OUT JUST ENOUGH FOR TRICK-OR-TREATERS...BUT TOO EARLY TO TELL THE EXACT TIMING JUST YET. STILL DO NOT EXPECT ANY HAIL OR THUNDERSTORMS WITH RELATIVELY MILD MID AND UPPER LEVEL TEMPERATURES ALONG WITH MARGINAL INSTABILITY...AS THE PARENT SYSTEM WILL BE WEAKENING AND FILLING. KEPT CHC SHOWERS IN FOR THURSDAY BUT EXPECT ACTIVITY WILL BE FAIRLY ISOLATED. AAD/JT EXTENDED DISCUSSION (THURSDAY THROUGH LATE SATURDAY) STARTING THURS, POPS WILL DECREASE THROUGH THE WEEKEND AS A WEAKENING UPPER LEVEL TROUGH PROPAGATES EASTWARD. THE NEXT OPPORTUNITY FOR RAIN APPEARS TO BE SATURDAY EVENING THROUGH SUNDAY AS A SHORTWAVE TROUGH TRANSLATES OVER THE REGION. THERE IS STILL SOME MODEL UNCERTAINTY CONCERNING THIS SHORTWAVE, SO IF IT PLAYS OUT RAIN AMOUNTS WILL BE LIGHT AND CONCENTRATED FURTHER NORTH TOWARDS OREGON. CONSEQUENTLY CLIMO POPS WERE INCREASED TO A SLIGHT CHANCE OF RAINFALL THROUGH THIS PERIOD. OTHERWISE GFS AND ECMWF BOTH HAVE BEEN TRENDING FOR A RIDGE TO BUILD BEHIND THE EXITING TROUGH INTO THE END OF THE WEEK. WITH BUILDING HEIGHTS, NW CA CAN EXPECT COOL/CRISP NIGHTS AND WARMER DAYTIME TEMPERATURES. AREAS FURTHER INLAND CAN EXPECT MOSTLY SUNNY DAYS FOR THE END OF THE WEEK WHILE THE COAST CAN EXPECT TYPICAL MORNING CLOUDINESS WITH FOG AND AFTERNOON CLEARING. KML && .AVIATION...WARM AND MOIST CONDITIONS CONTINUE UNDER A DIRTY RIDGE THIS AFTERNOON. PERIODS OF CLOUDS ARE EXPECTED TO PERSIST ALONG THE COAST THIS AFTERNOON...ALTHOUGH TIMING THESE WILL BE A CHALLENGE. TONIGHT EXPECT LIFR CIGS WILL RETURN ALONG MUCH OF THE COAST AND IN THE INLAND VALLEYS HUMBOLDT...TRINITY AND DEL NORTE COUNTIES. TOMORROW ANOTHER DAY OF VARIABLE CLOUDINESS IS EXPECTED. CONFIDENCE IS LOW ON THE TIMING...HOWEVER THIS MOIST AIRMASS IS EXPECTED TO PERSIST SO LIKELY WILL CONTINUE TO SEE LOW CLOUDS IN AND OUT ALONG THE COAST. INLAND AREAS SHOULD CLEAR OUT IN THE AFTERNOON. MKK && .MARINE...FAIRLY LIGHT WINDS AND WAVES OVER THE WATERS THIS AFTERNOON WITH HIGH PRESSURE IN PLACE. A WESTERLY SWELL OF 4 TO 5 FT AT 11 SECONDS IS DOMINATING THE WATERS CURRENTLY. THIS IS EXPECTED TO INCREASE TO 6 TO 7 FT TONIGHT AND PERSIST THROUGH MUCH OF THE WEEK. MONDAY SOUTHERLY WINDS WILL BEGIN TO INCREASE AS A STRONG FRONT BEGINS TO APPROACH THE AREA. THESE ARE EXPECTED TO PEAK TUESDAY NIGHT INTO EARLY WEDNESDAY MORNING AS THE FRONT IS MOVING THROUGH. NORTH OF CAPE MENDOCINO THERE MAY A BRIEF PERIOD OF GALE FORCE GUSTS. STILL NOT CONFIDENT THE DURATION WILL BE LONG ENOUGH FOR A GALE WARNING SO WILL HOLD OFF ON ISSUING A WATCH. ALSO THE NAM IS STILL SHOWING SLIGHTLY WEAKER WINDS. SHORT PERIOD SOUTHERLY WAVES LOOK TO PEAK AROUND 10 FT ON WEDNESDAY MORNING. BEHIND THIS SYSTEM WINDS LOOK TO REMAIN FAIRLY LIGHT ON THURSDAY AND FRIDAY. MODELS ARE HINTING AT ANOTHER SYSTEM FOR THE WEEKEND...HOWEVER THEY KEEP SLOWING IT DOWN SO THIS WILL NEED TO BE MONITORED. && .EKA WATCHES/WARNINGS/ADVISORIES... CA...NONE. NORTHWEST CALIFORNIA COASTAL WATERS...NONE. && VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA FOLLOW US ON FACEBOOK AND TWITTER AT: HTTP://WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.EUREKA.GOV HTTP://WWW.TWITTER.COM/NWSEUREKA
Hazardous weather outlook, Oct 28, 4:38 AM PDT, 22 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE EUREKA CA 438 AM PDT SUN OCT 28 2012 CAZ001>004-076-291145- REDWOOD COAST-MENDOCINO COAST-NORTH COAST INTERIOR- UPPER TRINITY RIVER-MENDOCINO INTERIOR- 438 AM PDT SUN OCT 28 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Eureka, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 29, 2:30 PM PDT | Small Craft Advisory | EKA | 31 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.